My doctor herself took the 0.5/1.0 dose of Activellad which is helping with sleep and night sweats. However, I bleed a lot and have gained 6 pounds in 2 months. Has anyone had any similiar experiences? The websight claims weight gain is not a side effect. Am I on the wrong medicine?? It's nice to have the good, but my clothes don't fit and I don't want to buy new sizes...
I gained 7 lbs in three months. I have been working out with a trainer at my local gym 5 days a week to try to get rid of the extra weight. I have also been eating better than ever and still the weight is not budging. Anyone have any suggestions for the bloating and water retention?
I am on a diuretic, Maxide, for water retention in my legs. Possibly ask your doctor to place you in a low dose diuretic to see if that would help. Eat a low sodium diet, drink lots of water (not soda) - I know celery helps to eliminate some water retention. I hate the idea of you having to take a medication to manage the side effects of a medication, but that might be what is necessary if this medication is so helpful that you are willing to stay on it. My regards -
- Activella Information for Consumers
- Activella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Activella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2018 • 4 answers
Updated 18 May 2010 • 1 answer
Updated 18 Apr 2013 • 3 answers
Updated 4 Jan 2015 • 1 answer
Updated 12 Jul 2018 • 4 answers